Economics at your fingertips  

Multiplicity- and dependency-adjusted p-values for control of the family-wise error rate

Jens Stange, Thorsten Dickhaus, Arcadi Navarro and Daniel Schunk ()

Statistics & Probability Letters, 2016, vol. 111, issue C, 32-40

Abstract: Under the multiple testing framework, we propose the multiplicity- and dependency-adjustment method (MADAM) which transforms test statistics into adjusted p-values for control of the family-wise error rate. For demonstration, we apply the MADAM to data from a genetic association study.

Keywords: Dependency structure; Effective number of tests; Genetic epidemiology; Multiple testing; Probability approximations; Šidák correction (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Multiplicity-and dependency-adjusted p-values for control of the family-wise error rate (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2016.01.005

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

Page updated 2021-04-02
Handle: RePEc:eee:stapro:v:111:y:2016:i:c:p:32-40